MathSciNet Relay Station
MathSciNet bibliographic data
MR2385438 (2009i:35036) 35B50 (35-02 53C21)
Pigola, S.; Rigoli, M.; Setti, A. G. Maximum principles at infinity on Riemannian manifolds: an overview. Workshop on Differential Geometry (Portuguese). Mat. Contemp. 31 (2006), 81–128.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement